# SDR SWAA2013010311093

- Difficulty date: December 13, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 31,959 hours, 22,025 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB AT STA 674, LBL 55 IS CRACKED BETWEEN CHANNEL AND FITTING.  ACCOMPLISHED EA 17-53-03956.
